首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:Notes on Transference of Continuity from Maximal Fourier Multiplier Operators on R n to Those on T n
  • 本地全文:下载
  • 作者:Makoto KANEKO ; Enji SATO
  • 期刊名称:Interdisciplinary Information Sciences
  • 印刷版ISSN:1340-9050
  • 电子版ISSN:1347-6157
  • 出版年度:1998
  • 卷号:4
  • 期号:1
  • 页码:97-107
  • DOI:10.4036/iis.1998.97
  • 出版社:The Editorial Committee of the Interdisciplinary Information Sciences
  • 摘要:Given a sequence { φ j } of bounded functions on the dual group Γ of a locally compact abelian group G , we have a family of Fourier multiplier operators each element of which is made from a component φ j of the given sequence. On the other hand, the restrictions φ j | Λ of φ j to a subgroup Λ of Γ build Fourier multiplier operators on G ⁄ Λ . We are interested in the transference of continuity from the maximal operator constructed by the family of Fourier multiplier operators composed of { φ j } to the counterpart maximal operator corresponding to { φ j | Λ }. For the study, it is a powerful tool that, if k ∈ L 1( Γ ), then the maximal operator corresponding to { k *φ j } inherits the strong or weak typeness ( p , q ) from the one associated with { φ j }. First we give a method of showing it. Our result contains the case p = q =1 and our proof is simpler and more straightforward than the one in [2]. Next we consider the case of G = R  n and Λ = Z  n , and develop arguments over Lorentz spaces and Hardy spaces.
  • 关键词:Fourier multiplier;maximal operator;weak type (p,q);Lorentz space;Hardy space
国家哲学社会科学文献中心版权所有